# SDR FDEA202404040439

- Difficulty date: April 4, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 39,873 hours, 21,605 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 1225P422
- Part serial: 4415
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL310, GOT AMBER HYD GREEN RSVR LO  LEVEL ECAM.   COMPLIED WITH ECAM  AND QRH PROCEDURES. DIVERTED BACK TO KIND. DECLARED  EMERGENCY WITH INDY CENTER. EMERGENCY GEAR  EXTENSION SUCCESSFUL. LANDED 23L KIND UNEVENTFULLY.  TOWED TO GATE.  REMOVED & REPLACED PRESSURE SWITCH 30WW .   INSTALLED ORINGNAL HP MANIFOLD RELIEF VALVE ASSY. OPS & LEAK CHECKED GOOD.  PERFORMED GENERAL BLEED PROCEDURES ON WRI 29-01/6894.
